MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD
Model Number 3268
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.The results/ method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-21546.Related manufacturer reference number: 1627487-2020-21547.It was reported the patient needs a lead revision.Surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
Correction: section h6 - device code should have been 3189 rather than 3190.The results of the investigation are inconclusive since the device was not returned for analysis.  based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information found that patient underwent a scar tissue revision surgery on (b)(6) 2020.No implanted products were touched or explanted.

Brand Name
LAMITRODE S-8 LEAD KIT, 90CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10146434
Report Number1627487-2020-21648
Device Sequence Number3852601
Product Code LGW
UDI-Device Identifier05414734402194
UDI-Public05414734402194
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2015
Device Model Number3268
Device Catalogue Number3268
Device Lot Number4382005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 3169 (2) - LEAD
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight57